Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Sugegst treatment for Myasthenia Gravis symptoms

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 3180 Questions
I've had Myasthenia Gravis for 18 years (born 5/21/52). In the last years I've developed a series of symptoms that overlap the MG but also have distinct characteristics that seem very different to me from the MG or more severe and disabling; including: much worsened breathlessness, chest pain, bile duct distension (doubled in diameter since XXXXXXX 2013), fatigue, night sweats, loss of appetite and weight lost (210 to160) very low (undetectable) testosterone, tree-in-bud lung formation on X-ray and CT scan, extreme hypertension, depression, visual abnormalities including "floaters" and what I have taken to be non-painful migraine aura and blurry vision, tongue and bronchial rashes confirmed by repeated endoscopies, rapid increase to serum alkaline phosphatase, rashes especially around both ankles which itch but are not painful, complete cardiac block (now have pacemaker), complete respiratory failure, rapidly advancing osteopenia/osteoporosis, anemia, other signs of liver dysfunction in blood studies. Any advise would be greatly appreciated.
Posted Fri, 28 Feb 2014 in Medicines and Side Effects
Answered by Dr. Shafi Ullah Khan 3 hours later
Brief Answer: Mostt challenging management of my life Detailed Answer: Good Day XXXX! Thank you for asking. I am Dr S Khan and i would like to help you with your most complicated history i ever had in my life literally with every organ debilitated to worst humanly possible levels, XXXX i appreciate your struggles you had combating such a trouble some life. Lets start from myasthenia. Spending it for 18 years knowing how damaging it is to neuromuscular profile and still combating it itself is a lethal damage to mental process. I salute to your bravery to combat this. Next the cardiac profile with pacemakers to control the beat rate of heart makes you a very vulnerable patient and a constant touch to a cardiologist with regular follow ups is the only option available with mean while compliance to all the heart medication prescribed. Now the night sweats and significant weight loss and loss of appetite and tree in lung bud patterns are point to a malignancy with likely odds of lymphoma on the top as MG already a trouble increases the odds for lymphoma further. And that lymphoma also explains common biliary ducts dilation and raised alkaline phosphatase levels with other deranged liver function tests. Rest osteopenias, low testosterones, Anemia and all other co morbidities are age related and geriatric limitations are the harshest reality of life to accept and live with them. All it needs is a symptomatic treatment. Mean while only trouble needs work up is visual troubles, floaters and that significant weight loss issues. all point to malignancies. So my advise is to seek an oncologist with allied team of gastroenterologist, immunologist, cardiologist and hepatobiliary surgeons to sort out the best possible plan but i am sorry to say there are alot of troubles and all it needs is conservative management. Hope you see it in a right perspective. Hope this answer finds you in good faith. Kindly close the discussion and rate the answer as per your experience. Take care and may the odds be ever in your favour.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor